# SDR DXTA2022022157050

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 4,954 hours, 3,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3533M
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED THE EMERGENCY POWER SUPPLY PACKS. GAINED ACCESS AND REMOVED #1 EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 3533M DUE TO INTERNAL FAILURE. INSTALLED REPAIRED
EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 005693. GAINED ACCESS AND REMOVED #2 EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 005362 DUE TO INTERNAL FAILURE. INSTALLED
REPAIRED EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 006280. GAINED ACCESS AND REMOVED #3 EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 008393 DUE TO INTERNAL FAILURE.
INSTALLED REPAIRED EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 006281. GAINED ACCESS AND REMOVED #4 EMERGENCY POWER SUPPLY PACKS PN: CBS28-1 , SN: 005406 DUE TO INTERNAL
FAILURE. INSTALLED REPAIRED EMERGENCY POWER SUPPLY PACKS PN: CBS28-1, SN: 005602. PERFORMED EMERGENCY LIGHT OPS CHECK AND OPS CHECK WAS SATISFACTORY. CLOSED ACCESS AND
RETURNED THE AIRCRAFT TO ITS ORIGINAL CONFIGURATION. WORK WAS DONE IRW CE-680A AMM 33-50-06. 21 FEB2022.
PARTS:
